MathSciNet Relay Station
MathSciNet bibliographic data
MR2320364 (2008c:11068) 11F30 (11F66)
Sankaranarayanan, A. On a sum involving Fourier coefficients of cusp forms. Liet. Mat. Rink. 46 (2006), no. 4, 565--583; translation in Lithuanian Math. J. 46 (2006), no. 4, 459–474
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement